# SDR B72R2020027000183

- Difficulty date: February 18, 2020
- Submitted: February 27, 2020
- Operation: General aviation
- Filed by: Boeing Aerospace Operations Inc, repair station B72R248O
- Aircraft: N894BA
- Make and model: Boeing 747-8
- Aircraft serial: 42416
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 146U7713319
- Condition: Cracked
- Location: Bs 1960
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF INSULATION BLANKETS IN PREPARATION FOR AIRFRAME MAJOR ALTERATION AT AIRCRAFT COMPLETION CENTER, A CRACK 1.80 LONG WAS DISCOVERED AT STATION 1960 STRINGER SPLICE ON STRINGER S-10L.  FURTHER INSPECTION OF OTHER STRINGERS DETECTED CRACKS IN MULTIPLE STRINGERS AT MULTIPLE STATIONS.  THUS FAR, CRACKS HAVE BEEN IDENTIFIED IN THE FOLLOWING AREAS:  S-11L, S-10L, S-5R, S-6R, S-7R, S-12R.  ADDITIONAL CRACKS HAVE BEEN IDENTIFIED VISUALLY BUT HAVE NOT YET BEEN FULLY DOCUMENTED.  VERIFICATION VIA NONDESTRUCTIVE TESTING IS BEING CONDUCTED ON STRINGERS AT THE FOLLOWING STATIONS:  740, 1000, 1241, 1283, 1350, 1480, 1740, 1960 AND 2180.  NOTE:  THIS INFORMATION IS ALSO BEING REPORTED BY THE BOEING COMPANY VIA THE CONTINUED OPERATIONAL SAFETY PROGRAM (COSP).  REFER TO BOEING COSP REPORT #2020-0261.  (THIS REPORT SUBMITTED BY 145 REPAIR STATION B72R2480, BOEING AEROSPACE OPERATIONS, INC. 375 AIRLIFT DRIVE, SECOND FLOOR/C-43 SAN ANTONIO, TX 78226-1604.)  CAUSE HAS NOT YET BEEN DETERMINED.  LAB TESTING WILL BE ACCOMPLISHED AND REPORTED ON COSP REPORT #2020-0261.  REFER TO BOEING AEROSPACE OPERATIONS INC. NONCONFORMANCE REPORT (NCR) NUMBER NCR1017665N.
